Solution to an extremal problem in tropical mathematics

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Original languageEnglish
Title of host publicationTropical and Idempotent Mathematics
Subtitle of host publicationInternational Workshop
EditorsG. L. Litvinov, V. P. Maslov, A. G. Kushner, S. N. Sergeev
Place of PublicationMoscow
Pages132-139
StatePublished - 2012

Scopus subject areas

  • Control and Optimization
  • Algebra and Number Theory

Cite this